# SDR QXEA2015040700183

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,688 hours, 34,119 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 2010110316
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 9,644 hours, 10,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED HOT CAUTION, RAN CHECKLIST, LIGHT STAYED ON, DIVERTED, UNEVENTFUL LANDING. INTERROGATED CDS AND FOUND FAULTS 1007, 7006, 4105, 4108.  C/W FIM TASK 36-10-00-810-801.  R & R NR 2 NACELLE SHUTOFF VALVE IAW AMM 36-11-19, TASK 36-11-19-000-801, 36-11-19-400-801.  OPS CHECKED GOOD, NO FAULTS REAPPEAR ON CDS AND NO BLEED HOT CAUTION NR 2 LEAK CK GOOD.  NO OTHER DEFECTS FOUND AT THIS TIME.  RETURNED TO SERVICE.
